# SDR DALA2024062106307

- Difficulty date: June 20, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N859DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31970
- Aircraft time: 26,199 hours, 9,957 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 5793244) DURING SVC CHK OBSERVED AFT OVHD, AND BOTH 2L DOOR EMERGENCY LIGHTS INOP. R/R BATTERY PACK PER B737 AMM 33-51. CHECKS GOOD.
